The Michigan Mathematical Journal

On close-to-convex univalent functions.

Maxwell O. Reade

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 59-62.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710535

Digital Object Identifier
doi:10.1307/mmj/1031710535

Mathematical Reviews number (MathSciNet)
MR0070715

Zentralblatt MATH identifier
0070.07302

Subjects
Primary: 30.0X

Citation

Reade, Maxwell O. On close-to-convex univalent functions. Michigan Math. J. 3 (1955), no. 1, 59--62. doi:10.1307/mmj/1031710535. https://projecteuclid.org/euclid.mmj/1031710535


Export citation